# SDR UALA2010040601156

- Difficulty date: April 6, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 78,000 hours, 12,571 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

C HYD SYS PRESS ON UPPER EICAS.  FLUID LEVEL IS .14.  FOUND CTR HYD LINE ON LT MAIN GEAR TRUCK POSITIONER LEAKING. REPLACE HYD LINE AND ACCOMPLISH TEST IAW MM. OPS CKS OK.
